# SDR SWIA200922195

- Difficulty date: July 23, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 20,869 hours, 16,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHT INOP.  (FLT 4777)  RELAMPED EMERGENCY LIGHT.
